# SDR DALA2020100503266

- Difficulty date: September 29, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 87,012 hours, 22,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 660-685
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION: CRACK ON INTERCOSTAL BETWEEN STA 660/685 AND STR 12 RT AT PASSENGER CABIN (CPAX).  REPLACED PER SRM.
